Alert archive / California / Wind Advisories in 2010

Wind Advisory 11, NWS San Francisco Bay Area, CA

December 4, 20108 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Dec 4, 2010, 1:45 PM PST for 8 counties in California. It took effect at Dec 5, 2010, 2:00 PM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2010, 1:45 PM PST (21:45 UTC)
In effect from
Dec 5, 2010, 2:00 PM PST
Expired
Dec 5, 2010, 8:13 PM PST
In force
6 hr
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 28 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 9.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2010-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2010-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1727 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WWUS76 KMTR 042145
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
145 PM PST SAT DEC 4 2010

...STRONG WINDS WILL DEVELOP SUNDAY AFTERNOON AND CONTINUE INTO
EARLY MONDAY MORNING...

.A LOW PRESSURE TROUGH WILL MOVE ACROSS THE SAN FRANCISCO BAY AND
MONTEREY BAY AREAS ON SUNDAY CAUSING SOUTHERLY WINDS TO
INCREASE...ESPECIALLY ALONG THE COAST AND IN THE COASTAL HILLS.
THE MAIN AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY
MONDAY MORNING WHEN THE WIND IS EXPECTED TO BE THE STRONGEST.
FOLLOWING THE TROUGH THE WINDS WILL SUBSIDE BUT REMAIN FROM THE
SOUTH. 

CAZ006-505-509-512-517-528>530-050515-
/O.NEW.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
145 PM PST SAT DEC 4 2010

...WIND ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST MONDAY FOR
AREAS BELOW 2500 FEET...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST
MONDAY FOR AREAS BELOW 2500 FEET. 

* WINDS: SOUTH 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: THE WINDS WILL INCREASE AND VEER TO THE SOUTH SUNDAY
  AFTERNOON. THE STRONG WINDS WILL CONTINUE THROUGH EARLY MONDAY
  MORNING.

* LOCATIONS INCLUDE: AREAS ALONG THE COAST AND IN THE COASTAL
  HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN
  EXPECT STRONG WINDS.

* IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE
  STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT ITEM
  CAN BE BLOWN INTO ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
153 
WWUS76 KMTR 050521
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
921 PM PST SAT DEC 4 2010

...STRONG WINDS WILL DEVELOP SUNDAY AFTERNOON AND SUNDAY NIGHT...

.A LOW PRESSURE TROUGH WILL APPROACH THE SAN FRANCISCO BAY AREA
AND MONTEREY BAY AREA ON SUNDAY. SOUTHERLY WINDS WILL INCREASE AS
THE TROUGH APPROACHES. WINDS WILL BE STRONGEST ALONG THE COAST
AND IN THE COASTAL HILLS FROM LATE SUNDAY AFTERNOON THROUGH SUNDAY
NIGHT. THE AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY
MONDAY MORNING. WINDS WILL GRADUALLY SUBSIDE AFTER PASSAGE OF THE
TROUGH.

CAZ006-505-509-512-517-528>530-051800-
/O.CON.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
921 PM PST SAT DEC 4 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 5 AM PST
MONDAY FOR COASTAL AREAS OF THE SAN FRANCISCO AND MONTEREY BAY
AREAS...AS WELL AS THE SANTA CRUZ MOUNTAINS AND SANTA LUCIA
MOUNTAINS.

* WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH
  GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL INCREASE SUNDAY AFTERNOON. STRONGEST WINDS
  WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. WINDS WILL
  GRADUALLY DECREASE LATE SUNDAY NIGHT AND MONDAY MORNING.

* LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL HILLS.
  ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN EXPECT
  STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY.

* IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE 
  STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT 
  ITEM CAN BE BLOWN INTO ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
830 
WWUS76 KMTR 051148
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
348 AM PST SUN DEC 5 2010

...STRONG WINDS WILL DEVELOP BY THIS AFTERNOON AND CONTINUE
THROUGH TONIGHT...

.A LOW PRESSURE TROUGH WILL APPROACH THE SAN FRANCISCO BAY AREA
AND MONTEREY BAY AREA TODAY. SOUTHERLY WINDS WILL INCREASE AS
THE TROUGH APPROACHES. WINDS WILL BE STRONGEST ALONG THE COAST
AND IN THE COASTAL HILLS FROM LATE THIS AFTERNOON THROUGH SUNDAY
NIGHT. THE AXIS OF THE TROUGH WILL CROSS SAN FRANCISCO VERY EARLY
MONDAY MORNING. WINDS WILL GRADUALLY SUBSIDE AFTER PASSAGE OF THE
TROUGH.

CAZ006-505-509-512-517-528>530-060000-
/O.CON.KMTR.WI.Y.0011.101205T2200Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
348 AM PST SUN DEC 5 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PST MONDAY FOR COASTAL AREAS OF THE SAN FRANCISCO AND
MONTEREY BAY REGION...AS WELL AS THE SANTA CRUZ AND SANTA LUCIA
MOUNTAINS.

* WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH 
  GUSTS UP TO 45 MPH. 

* TIMING: WINDS WILL INCREASE SUNDAY AFTERNOON. STRONGEST WINDS
  WILL BE LATE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. WINDS WILL
  GRADUALLY DECREASE BY EARLY MONDAY MORNING.

* LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL 
  HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN 
  EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. 

* IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE
  STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT
  ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY DUE
  TO DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000
WWUS76 KMTR 052351
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
351 PM PST SUN DEC 5 2010

...LOCALLY STRONG WINDS WILL CONTINUE THROUGH TONIGHT...

.A PACIFIC WEATHER SYSTEM WAS APPROACHING THE CALIFORNIA COAST ON
SUNDAY AFTERNOON AND SOUTHEAST WINDS WERE BEGINNING TO
INCREASE...MAINLY NEAR THE COAST AND IN THE HILLS. BY 3 PM
PST...WIND GUSTS UP TO 30 WERE BEING REPORTED NEAR THE OCEAN...IN
THE HILLS...AND IN THE NORTHERN SALINAS VALLEY. EXPECT WINDS TO
CONTINUE TO INCREASE IN THESE AREAS THROUGH THE EARLY EVENING
HOURS AS A STRONG FRONT APPROACHES. SOUTHERLY WINDS WILL GUST AS
HIGH AS 40 TO 50 MPH THIS EVENING. WINDS WILL GRADUALLY TAPER OFF
AFTER MIDNIGHT.

CAZ006-505-509-512-517-528>530-061300-
/O.CON.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
351 PM PST SUN DEC 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY FOR
COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA...THE SANTA CRUZ
AND SANTA LUCIA MOUNTAINS...AND THE NORTHERN SALINAS VALLEY.

* WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH 
  GUSTS UP TO 45 MPH. 

* TIMING: STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH
  SUNDAY EVENING. WINDS WILL GRADUALLY DECREASE AFTER MIDNIGHT
  SUNDAY NIGHT.

* LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL 
  HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN 
  EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. 

* IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE 
  STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT 
  ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY 
  DUE TO DOWNED POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DYKEMA
999
WWUS76 KMTR 060051
NPWMTR

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
451 PM PST SUN DEC 5 2010

...LOCALLY STRONG WINDS WILL CONTINUE THROUGH TONIGHT...

.A PACIFIC WEATHER SYSTEM WAS APPROACHING THE CALIFORNIA COAST ON
SUNDAY AFTERNOON AND SOUTHEAST WINDS WERE BEGINNING TO
INCREASE...MAINLY NEAR THE COAST AND IN THE HILLS. BY 3 PM
PST...WIND GUSTS UP TO 30 WERE BEING REPORTED NEAR THE OCEAN...IN
THE HILLS...AND IN THE NORTHERN SALINAS VALLEY. EXPECT WINDS TO
CONTINUE TO INCREASE IN THESE AREAS THROUGH THE EARLY EVENING
HOURS AS A STRONG FRONT APPROACHES. SOUTHERLY WINDS WILL GUST AS
HIGH AS 40 TO 50 MPH THIS EVENING. WINDS WILL GRADUALLY TAPER OFF
AFTER MIDNIGHT.

CAZ006-505-509-512-517-528>530-061300-
/O.CON.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
451 PM PST SUN DEC 5 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PST MONDAY FOR
COASTAL SECTIONS OF THE SAN FRANCISCO BAY AREA...THE SANTA CRUZ
AND SANTA LUCIA MOUNTAINS...AND THE NORTHERN SALINAS VALLEY.

* WINDS: SOUTHEAST WINDS OF 20 TO 30 MPH ARE FORECAST...WITH 
  GUSTS UP TO 45 MPH. 

* TIMING: STRONGEST WINDS WILL BE LATE SUNDAY AFTERNOON THROUGH
  SUNDAY EVENING. WINDS WILL GRADUALLY DECREASE AFTER MIDNIGHT
  SUNDAY NIGHT.

* LOCATIONS INCLUDE: AREAS ALONG THE COAST AND THE COASTAL 
  HILLS. ALSO...NORTHWEST/SOUTHEAST ORIENTED COASTAL VALLEYS CAN 
  EXPECT STRONG WINDS...ESPECIALLY THE NORTHERN SALINAS VALLEY. 

* IMPACTS: HIGH PROFILE VEHICLES WILL BE MOST SUSCEPTIBLE TO THE 
  STRONG WINDS. ALSO...SMALL TREE BRANCHES AND UNSECURED LIGHT 
  ITEM CAN BE BLOWN INTO ROADWAYS. PERSONS MAY LOSE ELECTRICITY 
  DUE TO DOWNED POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DYKEMA
346 
WWUS76 KMTR 060413
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
813 PM PST SUN DEC 5 2010

CAZ006-505-509-512-517-528>530-060515-
/O.CAN.KMTR.WI.Y.0011.000000T0000Z-101206T1300Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-SANTA CRUZ MOUNTAINS-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
813 PM PST SUN DEC 5 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE
WIND ADVISORY. BY 8 PM PST...SOUTHERLY WINDS HAD SUBSIDED ACROSS
THE REGION AFTER A COLD FRONT PASSED INLAND. LOCAL WIND GUSTS OF
UP TO 30 MPH ARE STILL POSSIBLE THIS EVENING...BUT THE TREND WILL
BE FOR DECREASING WINDS THROUGH THE NIGHT.

$$

DYKEMA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 4, 9:40 AM PST, 4 hours 5 minutes earlier.

Area forecast discussion, Dec 4, 9:40 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
940 AM PST SAT DEC 4 2010

.DISCUSSION...AS OF 9:00 AM PST SATURDAY...LIGHT SHOWERS HAVE
ENTERED THE AREA THIS MORNING PRODUCING RAINFALL AMOUNTS OF LESS
THAN 0.20 INCH. THIS FIRST BAND OF SHOWERS IS ASSOCIATED WITH
MOIST DIFFLUENT FLOW ALOFT AHEAD OF A LOW PRESSURE TROUGH CENTERED
ABOUT 750 MILES WEST OF SAN FRANCISCO. ADDITIONAL SHOWER ACTIVITY
WILL BE POSSIBLE THROUGH THE DAY AS THE TROUGH CONTINUES TO DROP
SOUTHWARD KEEPING MOIST DIFFLUENT FLOW OVERHEAD. RAINFALL AMOUNTS
WILL REMAIN ON THE LIGHT SIDE. THE FORECAST HAS BEEN UPDATE TO
INCREASE THE SHOWER ACTIVITY MAINLY FOR THIS MORNING.

&&

.PREVIOUS DISCUSSION 0320...AS OF 3:20 AM PST SATURDAY...THE BIGGER
STORY CONTINUES TO BE FOR SUNDAY AS THE MAIN TROF ALOFT OFF TO THE
WEST WILL APPROACH THE CWA WHILE A SURFACE OCCLUDED/COLD FRONT ALSO
HEADS TO THE COAST. THESE WILL COMBINE WITH PW VALUES NEAR AN INCH...
STRONG WINDS OF NEARLY 50 KT AT 925 MB...35-45 KT OF ISENTROPIC
FLOW...AND GOOD PVA TO BRING AN ACTIVE SUNDAY AFTERNOON/NIGHT TO
ALMOST THE ENTIRE CWA. CNRFC AND HPC BOTH SHOW LOCAL AREAS EXCEEDING
1" FROM THIS STRONGER SHOT WITH WIDESPREAD 1/3-2/3" AMOUNTS FORECAST.
SIMILAR TO LAST NIGHT...WIND FORECAST REMAIN IMPRESSIVE AND STRONGLY
SUGGEST A COASTAL JET SETUP. 925 MB SPEEDS ARE PEGGED TO NEARLY 50 KT
SATURDAY AFTERNOON/EVENING NEAR THE COAST SO A WIND ADVISORY REMAINS
A GOOD POSSIBILITY. WIND GUST VALUES WERE PUSHED UP TO JUST UNDER
ADVISORY LEVELS. WILL LET DAY CREW LOOK AT THE LATEST GUIDANCE
INCLUDING THAT FROM THE HIGH RESOLUTION MODEL TO SEE IF AN ADVISORY
IS NEEDED. FINALLY...WITH PLENTY OF SHEAR IN PLACE AND LIFTED VALUES
IN THE NEGATIVE CATEGORY STILL HAVE CONCERN FOR WATERSPOUTS FOR
SUNDAY AFTERNOON AND EVENING. PERSONS PLANNING ON BEING OUT ON THE
WATER SUNDAY SHOULD MONITOR THE UPDATED FORECASTS VERY CLOSELY.

RAIN WILL GENERALLY END SUNDAY NIGHT AS THE TROF MOVES WELL OFF TO
THE EAST. BEHIND THIS...A ZONAL PATTERN WILL SET UP AND
MULTIPLE SYSTEMS WILL MOVE TO WEST COST FOR THE REMAINDER OF
THE WORK WEEK. ALTHOUGH THE BULK OF THE MOISTURE WILL STAY TO
THE NORTH...ENOUGH MOISTURE AND ENERGY IS EXPECTED TO BE FAR
ENOUGH SOUTH TO BRING MORE RAIN TO OUR AREA. WOULD EXPECT HEAVIER
AMOUNTS THE FURTHER NORTH YOU GO WITH ANOTHER 1/3" POSSIBLE FROM SF
BAY NORTHWARD AND LESS TO THE SOUTH. WEAK RIDGING WILL HELP TO PUSH
THE STORM TRACK FURTHER NORTH BY NEXT WEEKEND.
&&

.AVIATION...AS OF 9:30 AM PST SATURDAY...VFR WILL PREVAIL THIS
AFTERNOON AS THE PATTERN BRINGS PERSISTENT SOUTHEASTERLY WINDS AND
MOISTURE OVER THE AREA. EXPECT A LOWERING TREND FOR CIGS DURING
THE AFTERNOON AND LIGHT RAIN DEVELOPING...BUT CHANGING BACK TO
SHOWERY CONDITIONS FOR THE EVENING HOURS.  MVFR CIGS EXPECTED FOR THE
EVENING AND OVERNIGHT HOURS.

VICINITY OF KSFO...CLOUDS WILL GRADUALLY LOWER WITH LIGHT RAIN
DEVELOPING THIS AFTERNOON.

KSFO BRIDGE APPROACH...SAME AS KSFO.

MONTEREY BAY AREA TERMINALS...VFR THROUGH THE AFTERNOON. LIGHT RAIN
WILL DEVELOP LATER THIS AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA...ALL WATERS 10-60 NM.
         ...SCA...0-10 NM NORTH OF PT REYES.
         ...SCA...0-10 NM SOUTH OF PT PINOS.

&&

PUBLIC FORECAST: EVANS/BELL
AVIATION/MARINE: WJK
Hazardous weather outlook, Dec 4, 5:00 AM PST, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
500 AM PST SAT DEC 4 2010

CAZ006-505>513-516>518-528>530-051300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
500 AM PST SAT DEC 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...SATURDAY AND SATURDAY NIGHT

A STORM SYSTEM WILL BRING A CHANCE OF RAIN TO MOST OF OUR AREA
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONGER SYSTEM WILL MOVE TO THE COAST ON SUNDAY. THIS COULD
BRING MORE UP TO TWO THIRDS OF AN INCH OF RAIN TO SOME COASTAL
COMMUNITIES. IN ADDITION...WINDY CONDITIONS ARE FORECAST FOR THE
COAST AND WATERS ON SUNDAY. RAIN WILL DIMINISH ON MONDAY. A
CHANCE OF RAIN IS EXPECTED FOR THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 11:31 AM PSTGale WarningMTR7 hr
Dec 4, 11:31 AM PSTGale WarningMTR33 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.